Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 196, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 4, 2008, 8:12 AM CDT for Marion County, Missouri. It took effect at Jun 4, 2008, 9:28 AM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 8:12 AM CDT (13:12 UTC)
- In effect from
- Jun 4, 2008, 9:28 AM CDT
- Expired
- Jun 5, 2008, 10:46 AM CDT
- In force
- 25 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 13.24 ft at Jun 4, 2008, 5:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 041312
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
812 AM CDT WED JUN 04 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN INCLUDING 1 TO 3
INCHES OF PRECIPITATION THE PAST 24 HOURS AND 0.25 TO 0.5 INCHES
FORECAST IN THE NEXT 24 HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-051312-
/O.NEW.KLSX.FL.W.0196.080604T1428Z-080605T2200Z/
/PALM7.1.ER.080604T1428Z.080604T1800Z.080604T2200Z.NO/
812 AM CDT WED JUN 04 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH RIVER AT PALMYRA.
* UNTIL THURSDAY EVENING.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 15.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.8 FEET EARLY THIS
AFTERNOON AND SHOULD FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE...MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/05 06/06 06/07 06/08 06/09
NORTH RIVER
PALMYRA 16 15.6 13.5 10.7 9.9 9.6 9.53 follow-up statements
000
WGUS83 KLSX 050214
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED JUN 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC111-060214-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-080607T0630Z/
/EWMM7.2.ER.080603T0846Z.080604T1400Z.080606T0630Z.UU/
914 PM CDT WED JUN 04 2008
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 17.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE FRIDAY MORNING.
$$
MOC113-060213-
/O.EXT.KLSX.FL.W.0194.080606T0000Z-080611T0300Z/
/OMNM7.1.ER.080606T0000Z.080607T0600Z.080610T0300Z.NO/
914 PM CDT WED JUN 04 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL THE WARNING IS CANCELLED.
* THE EVENING STAGE WAS ESTIMATED TO BE NEAR 21.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.4 FEET SATURDAY MORNING.
$$
MOC111-060213-
/O.EXT.KLSX.FL.W.0180.000000T0000Z-080606T2136Z/
/EWNM7.1.ER.000000T0000Z.080605T1200Z.080605T2136Z.UU/
914 PM CDT WED JUN 04 2008
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.0 FEET TOMORROW MORNING
AND THEN FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
$$
MOC127-060213-
/O.EXT.KLSX.FL.W.0196.000000T0000Z-080606T0324Z/
/PALM7.1.ER.000000T0000Z.080604T2130Z.080605T0324Z.NO/
914 PM CDT WED JUN 04 2008
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 16.4 FEET.
* DOWN TO NONE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER TONIGHT.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC127-060213-
/O.ROU.KLSX.HY.S.0000.000000T0000Z-000000T0000Z/
/TAYM7.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
914 PM CDT WED JUN 04 2008
FORECAST INFORMATION FOR
SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 8.1 FEET.
* FLOOD STAGE IS 9.5 FEET.
* A NON FLOOD EVENT IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/05 06/06 06/07 06/08 06/09
MIDDLE FABIUS RIVER
EWING 12 17.1 16.0 10.9 7.7 6.1 5.4
CUIVRE RIVER
OLD MONROE 24 E21.6 22.7 24.8 25.4 25.2 24.6
NORTH FABIUS RIVER
EWING 15 16.7 17.0 11.8 7.9 6.1 5.4
NORTH RIVER
PALMYRA 16 16.4 13.8 10.7 9.9 9.6 9.5
SOUTH FABIUS RIVER
TAYLOR 10 8.1 7.8 6.6 5.5 3.9 2.6000
WGUS83 KLSX 050216 CCA
FLSLSX
FLOOD STATEMENT ..CORRECTED TO REMOVE SOUTH FABIUS AT TAYLOR..
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED JUN 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC111-060214-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-080607T0630Z/
/EWMM7.2.ER.080603T0846Z.080604T1400Z.080606T0630Z.UU/
914 PM CDT WED JUN 04 2008
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 17.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE FRIDAY MORNING.
$$
MOC113-060213-
/O.EXT.KLSX.FL.W.0194.080606T0000Z-080611T0300Z/
/OMNM7.1.ER.080606T0000Z.080607T0600Z.080610T0300Z.NO/
914 PM CDT WED JUN 04 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL THE WARNING IS CANCELLED.
* THE EVENING STAGE WAS ESTIMATED TO BE NEAR 21.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.4 FEET SATURDAY MORNING.
$$
MOC111-060213-
/O.EXT.KLSX.FL.W.0180.000000T0000Z-080606T2136Z/
/EWNM7.1.ER.000000T0000Z.080605T1200Z.080605T2136Z.UU/
914 PM CDT WED JUN 04 2008
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.0 FEET TOMORROW MORNING
AND THEN FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
$$
MOC127-060213-
/O.EXT.KLSX.FL.W.0196.000000T0000Z-080606T0324Z/
/PALM7.1.ER.000000T0000Z.080604T2130Z.080605T0324Z.NO/
914 PM CDT WED JUN 04 2008
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 16.4 FEET.
* DOWN TO NONE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER TONIGHT.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/05 06/06 06/07 06/08 06/09
MIDDLE FABIUS RIVER
EWING 12 17.1 16.0 10.9 7.7 6.1 5.4
CUIVRE RIVER
OLD MONROE 24 E21.6 22.7 24.8 25.4 25.2 24.6
NORTH FABIUS RIVER
EWING 15 16.7 17.0 11.8 7.9 6.1 5.4
NORTH RIVER
PALMYRA 16 16.4 13.8 10.7 9.9 9.6 9.5000
WGUS83 KLSX 051546
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CDT THU JUN 05 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-051616-
/O.CAN.KLSX.FL.W.0196.000000T0000Z-080606T0324Z/
/PALM7.1.ER.000000T0000Z.080604T2130Z.000000T0000Z.NO/
1046 AM CDT THU JUN 05 2008
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH RIVER AT PALMYRA.
* AT 10:30 AM THURSDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER CRESTED AT 17.69 FEET WEDNESDAY AFTERNOON AT 430 PM.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/06 06/07 06/08 06/09 06/10
NORTH RIVER
PALMYRA 16 12.2 10.3 9.8 9.6 9.5 9.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 4, 6:34 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 4, 6:34 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
634 AM CDT WED JUN 4 2008
.DISCUSSION...
/530 AM CDT WED JUN 4 2008/
BUSY SHIFT...SO WILL KEEP DISCUSSION SHORT THIS MORNING. MAIN AREA
OF STORMS HAS EXITED REGION...BUT STILL HAVE SOME STORMS OVER
SOUTHERN MO AND OVER KC AREA THAT WILL AFFECT PORTIONS OF CWA THIS
MORNING. STILL DEBATING ABOUT FFA...EXPIRES AT 12Z. IF ACTIVITY
PERSISTS OVER KC AREA...MAY NEED TO EXTEND FFA THROUGH TODAY FOR
NORTHERN PORTIONS OF CWA.
OTHERWISE...WARM AND HUMID CONDITIONS TO PERSIST WITH WARM FRONT
REMAINING ACROSS FAR NORTHERN SECTIONS OF MO THROUGH TODAY...THEN
LIFT FURTHER NORTH TONIGHT.
SHOULD SEE A BREAK IN THE PRECIPITATION TONIGHT AND THURSDAY
BEFORE COLD FRONT FINALLY APPROACHES AREA THURSDAY NIGHT THROUGH
SATURDAY. NO MAJOR CHANGES MADE.
BYRD
&&
.AVIATION...
/627 AM CDT WED JUN 4 2008/
FOR THE 12Z TAFS...
ADDED A SHORT TEMPO GROUP FOR TSRA AT KUIN 15-17Z AS SCT TSRA
HAVE DEVELOPED OVER W CNTRL MO AND ARE CURRENTLY MOVG ENEWD.
THINK THERE WILL BE SOME REDEVELOPMENT OF TSRA OVER SWRN AND S
CNTRL IL AFTER 17Z WITH JUST A SMALL CHANCE THAT IT WILL AFFECT
KSTL/KSUS. WINDS SHOULD BEGIN TO GUST AT THE TERMINALS LATER THIS
MORNING AND DIMINISH THIS EVENING.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR KNOX-LEWIS-
MARION-MONROE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR ADAMS IL-
BROWN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Jun 4, 6:23 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 623 AM CDT WED JUN 4 2008 ILZ095>097-MOZ018-019-026-027-034-035-051200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- 623 AM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF THE BI-STATE AREA TODAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND EVEN ISOLATED TORNADOES. THE COMBINATION OF RECENT HEAVY RAINFALL...RIVERS AT BANKFULL... AND THE POTENTIAL FOR HEAVY RAINFALL PRODUCING STORMS...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THROUGH 4 PM THIS AFTERNOON. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL BE THURSDAY NIGHT THROUGH SATURDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS PERIOD. LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING TO AS HIGH AS 35 MPH. SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-041-042-047>052- 059>065-072>075-084-085-099-051200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-PIKE-BOONE-AUDRAIN-MONITEAU- COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN- ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD- WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 623 AM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF THE BI-STATE AREA TODAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND EVEN ISOLATED TORNADOES. SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL BE THURSDAY NIGHT THROUGH SATURDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS PERIOD. LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING TO AS HIGH AS 35 MPH. SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Jun 4, 3:49 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
349 AM CDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0348 AM TSTM WND GST LIVELY GROVE 38.30N 89.62W
06/04/2008 E50 MPH WASHINGTON IL AMATEUR RADIO
&&
EVENT NUMBER 00368
TRUETTLocal storm report, Jun 4, 3:50 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 AM CDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0349 AM TSTM WND GST AVISTON 38.61N 89.61W
06/04/2008 E50 MPH CLINTON IL TRAINED SPOTTER
&&
EVENT NUMBER 00369
SIPPRELLLocal storm report, Jun 4, 4:00 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 AM CDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG NEW ATHENS 38.32N 89.88W
06/04/2008 ST. CLAIR IL AMATEUR RADIO
3 TO 4 INCH LIMBS AND WIRES DOWN FROM NEW ATHENS TO
MARISSA....APPROX TIME 330 TO 340 AM
&&
EVENT NUMBER 00371
TRUETTLocal storm report, Jun 4, 5:08 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
508 AM CDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0743 PM FUNNEL CLOUD 1 S BOWLING GREEN 39.32N 91.20W
06/03/2008 PIKE MO LAW ENFORCEMENT
STATE TROOPER REPORTS FUNNEL CLOUD SOUTH OF BOWLING
GREEN ON HIGHWAY 61
0748 PM FUNNEL CLOUD 2 W EMDEN 39.80N 91.90W
06/03/2008 SHELBY MO TRAINED SPOTTER
0759 PM TORNADO PLEASANT HILL 39.44N 90.87W
06/03/2008 PIKE IL LAW ENFORCEMENT
THROUGH SHERIFF OFFICE...TORNADO ON GROUND NEAR
PLEASANT HILL
0800 PM HAIL 5 W SHELBYVILLE 39.81N 92.13W
06/03/2008 M0.75 INCH SHELBY MO COUNTY OFFICIAL
SHELBY COUNTY
0801 PM TORNADO FARMERSVILLE 39.44N 89.65W
06/03/2008 MONTGOMERY IL LAW ENFORCEMENT
POSSIBLE TORNADO NEAR FARMERSVILLE
0805 PM FUNNEL CLOUD PLEASANT HILL 39.44N 90.87W
06/03/2008 PIKE IL FIRE DEPT/RESCUE
FIRE DEPT REPORTS SEEING 2 FUNNEL CLOUDS FROM 750 TO
800 PM. NO CONFIRMED TORNADOES YET.
0807 PM FUNNEL CLOUD SHELBINA 39.69N 92.04W
06/03/2008 SHELBY MO COUNTY OFFICIAL
PUBLIC REPORT OF FUNNEL CLOUD OR TORNADO IN SHELBINA
0808 PM FUNNEL CLOUD FARMERSVILLE 39.44N 89.65W
06/03/2008 MONTGOMERY IL AMATEUR RADIO
FIRE DEPT REPORTS SEEING FUNNEL CLOUDS AROUND 750 PM.
NO TORNADOES.
0810 PM HAIL HILLVIEW 39.45N 90.54W
06/03/2008 E0.75 INCH GREENE IL TRAINED SPOTTER
0811 PM FUNNEL CLOUD CLARENCE 39.74N 92.26W
06/03/2008 SHELBY MO LAW ENFORCEMENT
SHERIFF OFFICE REPORTS SPOTTER SEES A FUNNEL CLOUD.
STORM MOVING NE
0815 PM TORNADO ELDRED 39.29N 90.55W
06/03/2008 GREENE IL PUBLIC
PUBLIC REPORTS TORNADO ON GROUND.
0817 PM FUNNEL CLOUD 1 SE KNOX CITY 40.13N 92.00W
06/03/2008 KNOX MO TRAINED SPOTTER
WELL DEFINED WALL CLOUD WITH ROTATION AND FUNNEL CLOUD
0817 PM FUNNEL CLOUD 1 E EDINA 40.17N 92.15W
06/03/2008 KNOX MO TRAINED SPOTTER
ROTATION SEEN IN CLOUDS JUST EAST OF EDINA
0831 PM WALL CLOUD 1 W WHITE HALL 39.44N 90.42W
06/03/2008 GREENE IL TRAINED SPOTTER
WALL CLOUD TO THE SOUTH OF LOCATION.
0845 PM FUNNEL CLOUD 2 E CLARENCE 39.74N 92.22W
06/03/2008 SHELBY MO PUBLIC
0846 PM WALL CLOUD 8 N TROY 39.09N 90.98W
06/03/2008 LINCOLN MO AMATEUR RADIO
COUNTY HIGHWAY F AND US 61...WALL CLOUD WITH ROTATION
0847 PM FUNNEL CLOUD 3 S SHELBINA 39.65N 92.04W
06/03/2008 MONROE MO TRAINED SPOTTER
WALL CLOUD WITH BRIEF FUNNEL CLOUD LOOKING NW ALONG
HIGHWAY 36
0848 PM TORNADO WHITESIDE 39.18N 91.02W
06/03/2008 LINCOLN MO LAW ENFORCEMENT
TORNADO SPOTTED BY SHERIFF IN WHITESIDE
0848 PM TORNADO WHITESIDE 39.18N 91.02W
06/03/2008 LINCOLN MO LAW ENFORCEMENT
0907 PM FLASH FLOOD CLARENCE 39.74N 92.26W
06/03/2008 SHELBY MO COUNTY OFFICIAL
HIGHWAY 151 NORTH OF CLARENCE IS CLOSED DUE TO
FLOODING...HIGHWAY N NORTH OF LENTNER IS CLOSED DUE TO
FLOODING.
0908 PM FUNNEL CLOUD 2 S LEONARD 39.87N 92.18W
06/03/2008 SHELBY MO FIRE DEPT/RESCUE
0917 PM TSTM WND GST SHELBYVILLE 39.81N 92.04W
06/03/2008 E50 MPH SHELBY MO TRAINED SPOTTER
VERY HEAVY RAINFALL...PEA SIZE HAIL...AND WIND GUSTS TO
50 MPH REPORTED IN SHELBYVILLE.
0917 PM HAIL SHELBYVILLE 39.81N 92.04W
06/03/2008 E0.25 INCH SHELBY MO TRAINED SPOTTER
VERY HEAVY RAINFALL...PEA SIZE HAIL...AND WIND GUSTS TO
50 MPH REPORTED IN SHELBYVILLE.
0930 PM TORNADO 2 E MICHAEL 39.24N 90.58W
06/03/2008 GREENE IL LAW ENFORCEMENT
SPOTTED BY DEPUTY
0949 PM FUNNEL CLOUD 5 S CARROLLTON 39.23N 90.41W
06/03/2008 GREENE IL TRAINED SPOTTER
HEADING EAST 25 TO 30 MPH...SPOTTED ON US HIGHWAY 67
1003 PM WALL CLOUD 1 S ROCKBRIDGE 39.26N 90.21W
06/03/2008 GREENE IL TRAINED SPOTTER
1010 PM FLASH FLOOD SHELBYVILLE 39.81N 92.04W
06/03/2008 SHELBY MO FIRE DEPT/RESCUE
WATER OVER HIGHWAYS K AND 15 NEAR SHELBYVILLE
1033 PM FUNNEL CLOUD 5 ESE CHESTERFIELD 39.23N 89.98W
06/03/2008 MACOUPIN IL TRAINED SPOTTER
ON ROAD BETWEEN CHESTERFIELD AND MACOUPIN STATION. SEES
FUNNEL CLOUD OFF TO HIS NORTHWEST.
1133 PM FUNNEL CLOUD 2 SE FRANKFORD 39.47N 91.29W
06/03/2008 PIKE MO COUNTY OFFICIAL
SPOTTER CALLED IN FUNNEL CLOUD REPORT...OBSERVED
SOUTHEAST OF FRANKFORD HEADING TOWARD LOUISIANA.
0116 AM TSTM WND GST CALIFORNIA 38.63N 92.57W
06/04/2008 E60 MPH MONITEAU MO LAW ENFORCEMENT
0329 AM TSTM WND GST FREEBURG 38.43N 89.91W
06/04/2008 M59 MPH ST. CLAIR IL AMATEUR RADIO
0330 AM TSTM WND DMG NEW ATHENS 38.32N 89.88W
06/04/2008 ST. CLAIR IL AMATEUR RADIO
3 TO 4 INCH LIMBS AND WIRES DOWN FROM NEW ATHENS TO
MARISSA....APPROX TIME 330 TO 340 AM
0331 AM TSTM WND DMG 5 SE RED BUD 38.16N 89.93W
06/04/2008 RANDOLPH IL CO-OP OBSERVER
INTENSE WINDS...HOUSE SHAKING
0335 AM TSTM WND DMG EVANSVILLE 38.09N 89.93W
06/04/2008 RANDOLPH IL TRAINED SPOTTER
10 INCH DIAMETER TREE SNAPPED OFF AT THE GROUND...TIME
ESTIMATED
0348 AM TSTM WND GST LIVELY GROVE 38.30N 89.62W
06/04/2008 E50 MPH WASHINGTON IL AMATEUR RADIO
0349 AM TSTM WND GST AVISTON 38.61N 89.61W
06/04/2008 E50 MPH CLINTON IL TRAINED SPOTTER
&&
EVENT NUMBER 00335 00336 00337 00339 00338 00340 00341 00342 00348
00374 00344 00345 00346 00347 00351 00349 00352 00350 00353 00354
00357 00355 00356 00358 00359 00360 00361 00362 00363 00364 00365
00371 00373 00367 00368 00369
TRUETTLocal storm report, Jun 4, 7:35 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 AM CDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 6 W SHELBYVILLE 39.81N 92.14W
06/04/2008 M2.90 INCH SHELBY MO TRAINED SPOTTER
SINCE 6 PM LAST NIGHT
&&
EVENT NUMBER 00375
BRITTLocal storm report, Jun 4, 7:38 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
738 AM CDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD SHELBYVILLE 39.81N 92.04W
06/04/2008 SHELBY MO LAW ENFORCEMENT
HIGHWAYS N...K AND W REMAIN CLOSED IN SHEBLY COUNTY.
&&
EVENT NUMBER 00376
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:28 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 47 min |
| Jun 3, 8:00 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 35 min |
| Jun 3, 8:09 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 44 min |
| Jun 3, 8:20 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 40 min |
| Jun 3, 8:33 PM CDT | River Flood Warning | LSX | Lincoln | 62 hr |
| Jun 3, 8:35 PM CDT | Flash Flood Warning | LSX | Pike | 4 hr |
| Jun 3, 8:43 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 32 min |
| Jun 3, 9:01 PM CDT | Flash Flood Warning | LSX | Shelby | 6 hr |
| Jun 3, 9:53 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 36 days |
| Jun 3, 10:06 PM CDT | Flash Flood Warning | LSX | Marion | 6 hr |
| Jun 3, 10:46 PM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Jun 3, 11:10 PM CDT | Tornado Warning | LSX | Pike | 50 min |
| Jun 4, 1:19 AM CDT | Flash Flood Warning | LSX | Cole, Moniteau | 4 hr |
| Jun 4, 1:21 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 26 min |
| Jun 4, 2:50 AM CDT | Areal Flood Warning | LSX | Knox, Marion, Shelby | 8 hr |
| Jun 4, 2:55 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 50 min |
| Jun 4, 10:41 AM CDT | Areal Flood Warning | LSX | Knox, Shelby | 12 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.